# SDR GLBA2013090300304

- Difficulty date: September 1, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 47,581 hours, 49,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS AT ROW 6 & 7 INOPERATIVE.  REPLACED LAMP IAW MM 33-51-02-4 , REPAIRED WIRES AT ROW 6&7 IAW WM 20-21-00 OPS CHECKED GOOD.
